I have a question. My uncle had pterygium excision with conjunctival autograft surgery on his right eye. He was given Ofloxacin ophthalmic solution 0.3% drops for eyes. After using the drop 4 times a day for 4 days, things did not seem right. After peeling the label of the bottle he saw, he was given Ofloxacin otic solution 0.3% for ears only. I am wondering if this could have caused the issues. He is currently having a feeling as though his eyelid is thick, heavy as well as very dry. And also he is feeling as though there is a film over his eye. Do you think this could have caused permanent damage? Presently he is taking medicines for high blood pressure and cholesterol. Please help.
Welcome to icliniq.com.
The cause for his present complaint is due to the surgical trauma induced by the surgery. In pterygium surgery, the mass of tissue is cut and scraped off and then a graft is placed to cover the defect.
Our eyes are so sensitive, that even when an eyelash accidentally falls in the eye, it becomes so uncomfortable. Now a whole area has been actually cut and the graft sutured, so definitely, until the healing is completed the symptoms of heaviness, dryness will continue. This usually takes about a month to heal.
Regarding the eye drop, I do not think it should matter much. If you can change it easily for any ophthalmic drop, then it will be better.
Was this answer helpful?|
.. the following medicines: Syrup Oflomac-M (a combination of Ofloxacin and Metronidazole), 4 ml three times a day for three days to be taken half an hour after meals. Syrup Ondem (Ondansetron) 4 ml three times a day for three days to be taken half ... Read fullIs it advisable to do weight training after laser eye surgery?
.. no limit of weight lifting as such. But usually heavy weight lifting or strenuous exercise is banned if there are untreated breaks. If breaks are secured with a sufficient laser that usually takes 1 to 2 weeks for maximum effect. But there is alwa... Read fullI have dry eyes and feel heaviness and pain. What can be done?
.. syndrome is a condition which can best be managed but cannot be treated, since it is caused by multiple factors like age, environment, etc. The good thing is that it is not dangerous. You are already using Systane (Propylene glycol) and Ara gel (H... Read full
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now